# SDR HNAA2019061900175

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 46,345 hours, 42,414 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CYCLED PER QRH, NO CHANGE. RTF.   INSPECTED CONNECTORS. NO DEFECTS NOTED. R & R THE NLG UNLOCK ACTUATOR IAW AMM 32-33-06. OPS & LEAK CHECKED GOOD,  OK FOR SERVICE.
